American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R37) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Hatice Şahinoğlu. On the independence of Heegner points on CM elliptic curves associated to distinct quadratic imaginary fields. Proc. Amer. Math. Soc. 141 (2013) 813-826.
Abstract, references, and article information   
View Article: PDF

[2] Cristian Virdol. On the Birch and Swinnerton-Dyer conjecture for elliptic curves over totally real number fields. Proc. Amer. Math. Soc. 137 (2009) 4019-4024. MR 2538562.
Abstract, references, and article information   
View Article: PDF

[3] Abdelmalek Azizi. Sur une question de capitulation. Proc. Amer. Math. Soc. 130 (2002) 2197-2202. MR 1897477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Eric S. Brussel. An arithmetic obstruction to division algebra decomposability. Proc. Amer. Math. Soc. 128 (2000) 2281-2285. MR 1662237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eric S. Brussel. Wang counterexamples lead to noncrossed products. Proc. Amer. Math. Soc. 125 (1997) 2199-2206. MR 1371116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kuniaki Horie. On the exponents of ideal class groups of cyclotomic fields . Proc. Amer. Math. Soc. 119 (1993) 1049-1052. MR 1169030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mitsuko Horie. The Hasse norm principle for elementary abelian extensions . Proc. Amer. Math. Soc. 118 (1993) 47-56. MR 1139477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hans Opolka. Norm exponents and representation groups . Proc. Amer. Math. Soc. 111 (1991) 595-597. MR 1047006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Johannes Buchmann and Jonathan W. Sands. Leopoldt's conjecture in parameterized families . Proc. Amer. Math. Soc. 104 (1988) 43-48. MR 958040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hans Opolka. The norm exponent in Galois extensions of number fields . Proc. Amer. Math. Soc. 99 (1987) 41-43. MR 866426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Teruo Takeuchi. Genus group of finite Galois extensions . Proc. Amer. Math. Soc. 98 (1986) 211-214. MR 854020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] H. M. Edgar, R. A. Mollin and B. L. Peterson. Class groups, totally positive units, and squares . Proc. Amer. Math. Soc. 98 (1986) 33-37. MR 848870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1